Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 19, 2025, 6:05 PM CDT for Bourbon County, Kansas; Cedar County, St. Clair County, Vernon County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 6:05 PM CDT (23:05 UTC)
- Expired
- May 20, 2025, 12:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KS, Cedar County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:36 PM CDT | FLASH FLOOD | 1 W Metz, MO | Water over roadway. |
| May 19, 7:45 PM CDT | RAIN 2.77 | 2 N Horton, MO | CO-OP Observer station HTNM7 Little Osage River Horton. |
| May 19, 7:53 PM CDT | FLOOD | 3 Nne Nevada, MO | Vehicle in water. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
960
WGUS53 KSGF 192305
FFWSGF
KSC011-MOC039-185-217-200515-
/O.NEW.KSGF.FF.W.0019.250519T2305Z-250520T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
605 PM CDT Mon May 19 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Eastern Bourbon County in southeastern Kansas...
Northwestern Cedar County in southwestern Missouri...
St. Clair County in west central Missouri...
Northern Vernon County in west central Missouri...
* Until 1215 AM CDT Tuesday.
* At 605 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nevada, Fort Scott, El Dorado Springs, Appleton City, Osceola,
Lowry City, Walker, Schell City, Roscoe, Richards, Deerfield,
Metz, Harwood, Stotesbury, Taberville, Tiffin, Horton, Johnson
City, Cedar Springs, Monegaw Springs, Hammond, Iconium and Truman
Lake.
This includes the following low water crossings...
Monegaw Creek at NW 1301 Road, Ricky Creek at NW 603 Road, Clear
Creek at Rebel Road, Clear Creek at 430 Road, West Fork Pryor
Creek at Blair Road and Little Clear Creek at Oz Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3804 9461 3806 9461 3805 9423 3803 9424
3803 9423 3805 9420 3804 9420 3806 9413
3803 9406 3821 9405 3820 9356 3822 9356
3820 9350 3808 9350 3773 9416 3787 9424
3779 9466 3768 9484 3804 9466
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Titus3 follow-up statements
022
WGUS73 KSGF 192353
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
653 PM CDT Mon May 19 2025
KSC011-MOC039-185-217-200515-
/O.CON.KSGF.FF.W.0019.000000T0000Z-250520T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cedar MO-St. Clair MO-Vernon MO-
653 PM CDT Mon May 19 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT TUESDAY
FOR EASTERN BOURBON, NORTHWESTERN CEDAR, ST. CLAIR AND NORTHERN
VERNON COUNTIES...
At 653 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 6 inches of rain have
fallen. The expected rainfall rate is 2 to 3 inches in 1 hour. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Nevada, Fort Scott, El Dorado Springs, Appleton City, Osceola,
Lowry City, Walker, Schell City, Roscoe, Richards, Deerfield,
Metz, Harwood, Stotesbury, Taberville, Tiffin, Horton, Johnson
City, Cedar Springs, Monegaw Springs, Hammond, Iconium and Truman
Lake.
This includes the following low water crossings...
Monegaw Creek at NW 1301 Road, Ricky Creek at NW 603 Road, Clear
Creek at Rebel Road, Clear Creek at 430 Road, West Fork Pryor
Creek at Blair Road and Little Clear Creek at Oz Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3804 9461 3806 9461 3805 9423 3803 9424
3803 9423 3805 9420 3804 9420 3806 9413
3803 9406 3821 9405 3820 9356 3822 9356
3820 9350 3808 9350 3773 9416 3787 9424
3779 9466 3768 9484 3804 9466
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
Titus639
WGUS73 KSGF 200027
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
727 PM CDT Mon May 19 2025
KSC011-MOC039-185-217-200515-
/O.CON.KSGF.FF.W.0019.000000T0000Z-250520T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cedar MO-St. Clair MO-Vernon MO-
727 PM CDT Mon May 19 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT TUESDAY
FOR EASTERN BOURBON, NORTHWESTERN CEDAR, ST. CLAIR AND NORTHERN
VERNON COUNTIES...
At 727 PM CDT, The public reported thunderstorms producing heavy
rain across the warned area. Between 4 and 7 inches of rain have
fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Nevada, Fort Scott, El Dorado Springs, Appleton City, Osceola,
Lowry City, Walker, Schell City, Roscoe, Richards, Deerfield,
Metz, Harwood, Stotesbury, Taberville, Tiffin, Horton, Johnson
City, Cedar Springs, Monegaw Springs, Hammond, Iconium and Truman
Lake.
This includes the following low water crossings...
Monegaw Creek at NW 1301 Road, Ricky Creek at NW 603 Road, Clear
Creek at Rebel Road, Clear Creek at 430 Road, West Fork Pryor
Creek at Blair Road and Little Clear Creek at Oz Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3804 9461 3806 9461 3805 9423 3803 9424
3803 9423 3805 9420 3804 9420 3806 9413
3803 9406 3821 9405 3820 9356 3822 9356
3820 9350 3808 9350 3773 9416 3787 9424
3779 9466 3768 9484 3804 9466
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Titus826
WGUS73 KSGF 200507
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1207 AM CDT Tue May 20 2025
KSC011-MOC039-185-217-200517-
/O.EXP.KSGF.FF.W.0019.000000T0000Z-250520T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cedar MO-St. Clair MO-Vernon MO-
1207 AM CDT Tue May 20 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM CDT EARLY THIS MORNING
FOR EASTERN BOURBON, NORTHWESTERN CEDAR, ST. CLAIR AND NORTHERN
VERNON COUNTIES...
River levels will rise as water moves downstream, but the flash
flooding threat has ended. Please continue to heed remaining road
closures.
&&
LAT...LON 3804 9461 3806 9461 3805 9423 3803 9424
3803 9423 3805 9420 3804 9420 3806 9413
3803 9406 3821 9405 3820 9356 3822 9356
3820 9350 3808 9350 3773 9416 3787 9424
3779 9466 3768 9484 3804 9466
$$
TitusWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 19, 2:06 PM CDT, 3 hours 59 minutes earlier. Its key messages:
- Enhanced (3 of 5) to Moderate (4 of 5) Risk today and tonight. Confidence and concern is increasing for multiple rounds of strong to severe storms this afternoon through the overnight hours. Hazards include tornadoes, some potentially strong, tennis ball sized hail, and wind gusts up to 70-80 mph.
- A Tornado Watch is in effect until 9 PM this evening for areas along and west of Highway 65.
- Many areas to see 1 to 3 inches of rain through Tuesday. A Flood Watch is in effect until 7 AM Tuesday. Localized areas could see rain amounts as high as 5-7 inches.
- Active pattern is forecast to end after Tuesday, with mostly dry and cooler temperatures late this week.
- 40-60% rain chances return for Memorial Day Weekend.
Area forecast discussion, May 19, 2:06 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
206 PM CDT Mon May 19 2025
.KEY MESSAGES...
- Enhanced (3 of 5) to Moderate (4 of 5) Risk today and tonight.
Confidence and concern is increasing for multiple rounds of
strong to severe storms this afternoon through the overnight
hours. Hazards include tornadoes, some potentially strong,
tennis ball sized hail, and wind gusts up to 70-80 mph.
- A Tornado Watch is in effect until 9 PM this evening for areas
along and west of Highway 65.
- Many areas to see 1 to 3 inches of rain through Tuesday. A
Flood Watch is in effect until 7 AM Tuesday. Localized areas
could see rain amounts as high as 5-7 inches.
- Active pattern is forecast to end after Tuesday, with mostly dry
and cooler temperatures late this week.
- 40-60% rain chances return for Memorial Day Weekend.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 205 PM CDT Mon May 19 2025
Synoptic analysis shows a large amplified upper level trough over
the Rockies shifting east throughout the day and becoming negatively
tilted as it pivots towards the area. A surface low is currently
located over Kansas, with a dryline extending southward through
OK/TX and a warm front extending eastward located across the
forecast area. As the morning/early afternoon has progressed, the
system has lifted north/northeast, lifting the warm front into the
area.
Since the previous forecast, the Storm Prediction Center has
expanded the Moderate Risk (level 4 of 5) further north and east,
with all modes (potentially significant) possible. Storm set-up will
be pretty tricky, with likely a mixture of storm modes.
As of 1230PM, storms began to develop in eastern/southern OK, which
are expected to spread northeast into southwest MO beginning within
the next hour. Across the region, dewpoints are in the upper 60s/low
70s, showing an ample amount of moisture, with satellite imagery
showing slowly clearing skies across eastern Kansas as the cap
begins to erode. As daytime heating continues and large- scale
ascent begins to overspread the region, additional thunderstorm
development is expected along the dryline, beginning around 2-4PM.
Current guidance shows a highly unstable atmosphere, with MLCAPE >
2500 J/kg and deep layer shear between 40-50kts. With the 0-6kt bulk
shear vectors oriented from the west, supercells are the likely
storm mode towards the beginning of this event, which will allow for
all hazards, including large hail up to tennis balls, damaging wind
gusts between 70-80mph, and tornadoes, some potentially strong. The
tornado threat will increase as the afternoon progresses into the
evening, with the RAP STP showing values of 2-4 west of Hwy 65.
Latest CAM guidance shows clusters of supercells pushing through,
translating east- northeast and becoming widespread through the
evening and overnight.
A Tornado Watch is currently in effect for areas along and west of
Highway 65 until 9PM this evening. We'll continue to monitor how
things progress in order to determine any spatial or temporal
expansions in the future.
The cold front is progged to enter the western CWA later tonight,
pushing eastward overnight before exiting the area Tuesday
afternoon. CAMs show additional thunderstorm development west of I-
49 after midnight translating eastward into the early morning hours
before sunrise. As the nocturnal low level jet increases, 20-25kt 0-
1km shear and 100-200 m2/s2 SRH will allow for the tornado threat to
continue overnight in addition to large hail and damaging winds.
Slight (2 of 5) Risk for Severe Thunderstorms Tuesday:
Dissipating showers and thunderstorms may linger into the morning
hours after sunrise on Tuesday ahead of the sweeping cold front,
primarily east of Highway 65. We could see some destabilization
occur during the early afternoon, leading to 20-40% probability of
shower/thunderstorm redevelopment in the eastern Ozarks, however
latest guidance seems less keen on the western extent of this
occurrence, so confidence in any afternoon activity is fairly low.
If this can occur, 30-40kt deep layer shear will still be supportive
of supercells. We'll need to see if this would be more surface based
or elevated in nature, which would determine the primary hazards. If
they're more surface based, then tornadoes would be possible,
however more elevated storms would lead to large hail up to golf
balls as the primary hazard.
Flood Watch In Effect from until 7AM Tuesday:
With several rounds of showers/thunderstorms pushing through the
area today into tomorrow, a CWA-wide Flood Watch is in effect
through 7AM Tuesday. Over the past couple days, areas across east KS
and west-central MO have already seen 0.5-2.0 inches of rainfall,
with localized areas of 2-4 inches. HREF LPMM shows two primary
corridors for the heavy rainfall potential, with one over west-
central MO, and another across portions of the eastern Ozarks. Both
of these locations could see between 2-3 inches of additional
rainfall, with the LPMM showing the potential for pockets of up to 4-
6 inches. The WPC Excessive Rainfall Outlook highlights portions of
south-central MO in a Moderate risk (Level 3 of 4) to account for
this potential.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 205 PM CDT Mon May 19 2025
Once this system pushes through, cooler and drier weather will enter
the region, with afternoon highs in the upper 60s to mid 70s
Wednesday, and the mid to upper 60s Thursday and Friday. Towards the
end of the forecast period, a gradual warming trend is expected,
with highs warming into the 70s through the weekend.
For Memorial Day weekend, 40-60% rain chances return as moisture
builds beneath northwesterly flow, however uncertainty remains high.
We'll continue monitoring how things progress as we get closer to
this timeframe.
&&
.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1223 PM CDT Mon May 19 2025
Multiple rounds of showers and thunderstorms are expected during
the majority of the TAF period, which will have the potential
to be severe. All modes of severe weather will be possible, with
large hail up to tennis balls, tornadoes, wind gusts up to
60-70mph, lightning, and heavy downpours. Storm development
could be as early as 20Z, however the better chances will be
after 22Z, persisting into the overnight hours. MVFR conditions
will be likely throughout the period. Can't completely rule out
IFR or lower ceilings/visibilities, especially with the stronger
storms, however confidence was too low to include in the TAFs.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Tuesday morning for KSZ073-097-101.
MO...Flood Watch through Tuesday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Melto
LONG TERM...Melto
AVIATION...MeltoHazardous weather outlook, May 19, 2:24 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 224 PM CDT Mon May 19 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 224 PM CDT Mon May 19 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Moderate tornado risk. Moderate hail risk. Moderate thunderstorm wind damage risk. Significant lightning risk. Significant excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Multiple rounds of thunderstorms are expected this afternoon into tonight with a severe risk present with any storm that develops. All hazards will be possible, including hail up to the size of tennis balls, damaging winds up to 70 to 80 mph, and tornadoes, some potentially strong. A Tornado Watch is in effect until 9 PM this evening for areas along and west of Highway 65. Along with the severe risk, a localized flooding threat is present for any areas that see multiple heavy thunderstorms. Localized rainfall amounts up to 5 to 7 inches are possible. A Flood Watch is in effect until 7 AM Tuesday to cover this threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional showers and thunderstorms are possible Tuesday (20-40% chance). Some storms may become strong to severe generally east of Highway 63 during the afternoon hours. Large hail up to golf balls, damaging wind gusts up to 60 mph, and a low chance for a tornado will be the main hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Melto
In the hours before
Local storm report, May 19, 3:57 PM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
357 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Tstm Wnd Dmg Pittsburg 37.41N 94.70W
05/19/2025 Crawford KS Utility Company
power outages reported in Crawford county
county by Heartland Rural Electric Coop.
&&
TEOLocal storm report, May 19, 4:49 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
449 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail 1 ENE Girard 37.51N 94.82W
05/19/2025 M1.00 Inch Crawford KS Fire Dept/Rescue
Just east of Girard. Tim.
&&
TEOLocal storm report, May 19, 5:14 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
514 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Hail 1 N Nevada 37.86N 94.35W
05/19/2025 E1.00 Inch Vernon MO Public
Report from mPING, Quarter 1.00 in.
&&
TEOLocal storm report, May 19, 6:01 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
601 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 6 WSW El Dorado Springs 37.85N 94.13W
05/19/2025 E1.00 Inch Vernon MO Broadcast Media
Quarter sized hail on Highway 54, 3 miles
west of El Dorado springs. Time based on
radar.
&&
TEOLocal storm report, May 19, 6:03 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
603 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM Tstm Wnd Gst 5 NW Anderson 36.70N 94.52W
05/19/2025 M69 MPH McDonald MO Emergency Mngr
69 MPH MEASURED GUST at 17:41 hours about 7
miles west southwest of Goodman.
&&
TEOLocal storm report, May 19, 6:05 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
605 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM Tstm Wnd Dmg 1 ENE Columbus 37.17N 94.83W
05/19/2025 Cherokee KS Fire Dept/Rescue
Ohio and walnut in Columbus tree on a house
and truck. Multiple lines down and trees
down in town.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:59 PM CDT | Special Weather Statement | SGF | Bourbon | 31 min |
| May 19, 12:14 AM CDT | Flash Flood Warning | SGF | Bourbon | 6 hr |
| May 19, 2:24 AM CDT | Flood Watch | SGF | Bourbon, Cherokee, Crawford | 27 hr |
| May 19, 8:41 AM CDT | River Flood Warning | SGF | Bourbon | 64 hr |
| May 19, 8:41 AM CDT | River Flood Warning | SGF | Bourbon | 20 hr |
| May 19, 9:22 AM CDT | Special Weather Statement | SGF | Crawford | 53 min |
| May 19, 2:37 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 38 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 45 min |
| May 19, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 45 min |
| May 19, 4:30 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 45 min |
| May 19, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 24 min |
| May 19, 5:21 PM CDT | Tornado Warning | SGF | Bourbon | 24 min |
| May 19, 5:24 PM CDT | Flash Flood Warning | SGF | Bourbon, Cherokee, Crawford | 6 hr |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 32 min |
| May 19, 5:45 PM CDT | Tornado Warning | SGF | Bourbon | 30 min |
| May 19, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 34 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 46 min |
| May 19, 12:21 AM CDT | Special Weather Statement | SGF | Cedar | 24 min |
| May 19, 8:36 AM CDT | Special Weather Statement | SGF | Vernon | 24 min |
| May 19, 8:41 AM CDT | River Flood Warning | SGF | Vernon | 10 days |
| May 19, 8:41 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| May 19, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 44 min |
| May 19, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 46 min |
| May 19, 5:37 PM CDT | Tornado Warning | SGF | Vernon | 23 min |
| May 19, 5:48 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 27 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more | 64 min |
| May 19, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 61 min |
| May 19, 6:14 PM CDT | Tornado Warning | SGF | St. Clair | 31 min |
| May 19, 6:21 PM CDT | Tornado Warning | SGF | Vernon | 24 min |
| May 19, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 50 min |
| May 19, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 65 min |
| May 19, 6:40 PM CDT | Tornado Warning | SGF | St. Clair | 35 min |
| May 19, 6:54 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 51 min |
Nearby
Flash Flood Warnings in Missouri, 2025Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.